Re: Hair won't curl after taking antibiotics
A little known fact about medications and hair:
If you take a 'pill' this morning, within 24 hours, the residual chemicals will have totally saturated your hair, and can take up to 30 days for the effects to 'wear off'. If you take a 'pill' a day, then the effects build up in your hair, and can cause chemically treated hair, such as colored hair, to change colors. Hair that is saturated with 'chemicals' does not properly hold a curl, whether the curl was from a curling iron or a recent 'perm'. I have seen the end papers from a perm turn dark purple due to residual chemicals from medication in the hair. The perm solution will first have to remove the residual chemicals before it can begin to breakdown the systine bonds in the hair to reform the hair into 'curl'. Sometimes, the perm will not even 'take', or hair color will turn 'pink' instead of blonde.
Purchase a 'chelating' shampoo that is designed to remove chlorine from hair. Dampen the hiar with a spray bottle filled with water, but do not saturate the hair. apply shampoo to the hair and distribute as evenly as you can. cover this with a plastic cap, and leave it on for 10 minutes. Then, wet the hair as usual, working the shampoo into a lather. Rinse this from the hair and shampoo again as usual. Do this every couple of days, and your hair will return to normal.